MAUDE Adverse Event Report: GARDIA MEDICAL LTD. WIRION; WIRION EPD

GARDIA MEDICAL LTD. WIRION; WIRION EPD
Model Number P2-9-0705-S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A carotid procedure was conducted on a (b)(6) year old male.The filter was successfully placed in the internal carotid artery with no issues.The carotid procedure was completed with no events.Once trying to retrieve the filter, it would not collapse.No visible obstruction or tortuous anatomy was observed.The physician applied high force in order to retrieve the filter.Eventually it was retrieved and it was noted that the tip of the filter was missing and it was located lodged in the distal ica.The tip was captured and retrieved successfully.

Brand Name
WIRION
Common Device Name
WIRION EPD
Manufacturer (Section D)
GARDIA MEDICAL LTD.
2 ha-eshel street
caesarea, 30889 00
IS  3088900
MDR Report Key7804299
Report Number3012121095-2018-00001
Device Sequence Number13790859
Product Code NTE
UDI-Device Identifier07290015512015
UDI-Public(01)07290015512015(17)191212(10)DS17003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Model NumberP2-9-0705-S
Device Catalogue NumberP2-9-0705-S
Device Lot NumberDS17003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR